# SDR RK270

- Difficulty date: September 9, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N800SD
- Make and model: Beech 400A
- Aircraft serial: RK270
- Aircraft time: 836 hours, 667 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS24331
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG DID NOT EXTEND WITH NORMAL SYSTEM.  EXTENDED GEAR WITH AUX SYSTEM.  INSTALLED NEW NLG DOWNLOCK/NOT LOCKED SWITCH.
